# SDR HSYA2014053014

- Difficulty date: May 30, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N910FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0010
- Aircraft time: 10,732 hours, 15,609 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: S209612005132
- Condition: Damaged
- Location: Electrical Sys
- Part time: 10,732 hours, 15,609 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STBY POWER ON ANNUNCIATOR ILLUMINATING IN CLIMB WITH 2ND CB OF POWER 2 BUS & 3RD CB OF POWER 1 BUS POPPED.
